Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain in all the joints. Benzibiotic injection suggested. No relief

Respected SIR, i have been suffering from the pain of all joints in my body for the last 12 years..Doctor prescribed me a benzibiotic inj once per month..i used this inj once per month for one year..but i was not feeling any i left using this benzibiotic inj..Now i feel severe pain in my every joint of the body...WHAT SHOULD I DO NOW?? THANKS
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.C.
I would like to say one thing that benzibiotics also we call benzathine penicilline 12 or 24 lac unit.
Your's doctor was right as this drug prevent further spread of disease in heart so your's physician was aware of this thing.
Now we come on the point that you have migratory joint pain from last one yr or so.
Rheumatoid arthritis is a type of this disease which causes pain in many and different joints.
The initial cause of this disease was streptococcus bacteria from the throat infection ( 1-2 yrs ago)
Disease is established at now so we have to deal & treat accordingly.
So pl consult a doctor and have a treatment .
Regards Dr. HET
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor